# SDR DALA2023011900390

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 760-780 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN BS 760 AND 780, AT RBL 24.75 IN PASSENGER CABIN DAMAGED.  THE SEAT TRACK SECTION BTW STA 760 AND 780, AT RBL 24.75 WAS REPAIRED PER SRM.
